# SDR PIDR2006040

- Difficulty date: October 31, 2006
- Submitted: November 2, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- Engine: Ge CFM56*
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Separated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF THE RT AILERON TAB IS SEPARATED.  REPAIRED MINOR DAMAGE PER SRM 51-70-16. BALANCED TAB, NO WEIGHT CHANGE.
